# SDR DXTA2023100397150

- Difficulty date: October 2, 2023
- Submitted: October 4, 2023
- Operation: Air carrier
- Aircraft: N626Q
- Make and model: Cessna 680A
- Aircraft serial: 680A0164
- Aircraft time: 4,341 hours, 2,868 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Pressure Switch
- Part number: 99144882
- Part serial: 1825580
- Condition: Defective
- Location: Zone 100
- Stage of operation: CL
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL PRESS LOW R AMBER CAS: FUEL PRESSURE LOW-R INTERMITTANT DURING CLIMB OUT. APPEARED MOTIVE FLOW WOULD FAIL FOR 3OR 4 SECONDS AND THEN RESUME WORKING. FOLLOWED QRH AND TURNED ON R BOOST PUMP.  CMC SHOWS INTERMITTENT FUEL PRESSURE SWITCH. RAN ENGINE, NO FAULT AND FUEL PRESSURE TEST PASSED. ORDERED FUEL PRESSURE SWITCH AND O-RING EMOVED AND REPLACED RH ENGINE FUEL PRESSURE SWITCH WITH NEW SWITCH, OPS AND LEAK CHECKS GOOD. REF. CE-680A M.M. 73-10-05.
